# SDR DALA14031883237

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN UNDER SCUFF PLATE LOCATED AT FRAME 68, AFT OF LT ENTRY DOOR.  PERFORMED PERMANENT ON SKIN IAW ER/A 525501-14, REV ORIGINAL.
